MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 1ML ALLERGIST SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE 1ML ALLERGIST SYRINGE; PISTON SYRINGE
Model Number 305541
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 51 of the 1ml allergist syringe needles broke.The following information was provided by the initial reporter: verbatim: comment: they put into vial and break.They put into vial and break.Per cust-they put into vial and break off.They put into vial and break.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 2195294.D4.Medical device expiration date: 31jul2027.H4.Device manufacture date: 14jul2022.D4.Medical device lot #: 2059040.D4.Medical device expiration date: 28feb2027.H4.Device manufacture date: 28feb2022.D4.Medical device lot #: 2221374.D4.Medical device expiration date: 30sep2027.H4.Device manufacture date: 09aug2022.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
1ML ALLERGIST SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17220980
Report Number1920898-2023-00397
Device Sequence Number12320212
Product Code FMF
UDI-Device Identifier30382903055419
UDI-Public30382903055419
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K9800580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305541
Device Catalogue Number305541
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown